World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 09, Issue 07 (November 2000)

No Access
Linearized chord diagrams and an upper bound for vassiliev invariants
  • Pages:847–853

https://doi.org/10.1142/S0218216500000475

No Access
REPRESENTATIONS OF THE HOMOTOPY SURFACE CATEGORY OF A SIMPLY CONNECTED SPACE
  • Pages:855–864

https://doi.org/10.1142/S0218216500000487

No Access
HOMFLY Polynomials of Some Generalized Hopf Links
  • Pages:865–883

https://doi.org/10.1142/S0218216500000499

No Access
THE JONES POLYNOMIALS OF FREELY PERIODIC KNOTS
  • Pages:885–891

https://doi.org/10.1142/S0218216500000505

No Access
TOTAL CURVATURES OF HOLONOMIC LINKS
  • Pages:893–906

https://doi.org/10.1142/S0218216500000517

No Access
DEGREES OF THE JONES POLYNOMIALS OF CERTAIN PRETZEL LINKS
  • Pages:907–916

https://doi.org/10.1142/S0218216500000529

No Access
Knotted Spheres and Graphs in Balls
  • Pages:917–937

https://doi.org/10.1142/S0218216500000530

No Access
THE THIRD POWER OF THE SMALE HORSESHOE INDUCES ALL LINK TYPES
  • Pages:939–953

https://doi.org/10.1142/S0218216500000542

No Access
APPROXIMATING JONES COEFFICIENTS AND OTHER LINK INVARIANTS BY VASSILIEV INVARIANTS
  • Pages:955–966

https://doi.org/10.1142/S0218216500000554

No Access
DELTA DISTANCE AND VASSILIEV INVARIANTS OF KNOTS
  • Pages:967–974

https://doi.org/10.1142/S0218216500000566